# SDR IPXA2016051303314

- Difficulty date: May 6, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 70161009540007
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CARGO DECK FLOORBOARD AT MCD ENTRANCE 231LG IS BROKEN AT THE FWD END OF FLOORBOARD.  REPAIRED MAIN CARGO PANEL 231LG IAW SREO A300-5320-42721-F.
